Open Access
Translator Disclaimer
2015 Functional Versions for some Operator Entropy Inequalities
Mustapha Raïssouli
Ann. Funct. Anal. 6(2): 204-211 (2015). DOI: 10.15352/afa/06-2-17

Abstract

In this paper, some functional versions for operator entropies as well as for their related operator inequalities are investigated. The theoretical results obtained by our functional approach immediately imply those of operator version in a simple and nice way.

Citation

Download Citation

Mustapha Raïssouli. "Functional Versions for some Operator Entropy Inequalities." Ann. Funct. Anal. 6 (2) 204 - 211, 2015. https://doi.org/10.15352/afa/06-2-17

Information

Published: 2015
First available in Project Euclid: 19 December 2014

zbMATH: 1316.47020
MathSciNet: MR3292526
Digital Object Identifier: 10.15352/afa/06-2-17

Subjects:
Primary: 46N10
Secondary: ‎39B62 , 46A20 , 47A63 , 47N10‎ , 52A41

Keywords: convex analysis , functional inequalities , operator entropies , Operator inequalities

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.6 • No. 2 • 2015
Back to Top